# SDR MASA2022082900220

- Difficulty date: August 29, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 44,270 hours, 35,132 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION (EMERGENCY DECLARED). RESET SFECU AND CLEARED INHIBITS, OPS CHECK GOOD.
